# SDR CALA2018110302246

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 49,485 hours, 17,479 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAB LOWER SKIN AT STAB STA 184.70 SHOWS CRACK INDICATION, 10 INCHES FWD OF TE SPAR. REPAIR RT HORIZONTAL STAB LOWER SKIN AT STA 184.70 PER SRM 55-10-01 REPAIR 11.
